A comparison principle for Hamilton - Jacobi equations with discontinuous Hamiltonians

Yoshikazu Giga , Przemysław Górka , Piotr Rybka

Abstract

Praca poświęcona jest zasadzie porównawczej dla równań Hamiltona-Jacobiego z nieciągłym hamiltonianem.
Author Yoshikazu Giga
Yoshikazu Giga,,
-
, Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
, Piotr Rybka
Piotr Rybka,,
-
Journal seriesProceedings of the American Mathematical Society, ISSN 0002-9939, (A 25 pkt)
Issue year2011
Vol139
No5
Pages1777-1785
ASJC Classification2604 Applied Mathematics; 2600 General Mathematics
LanguageEnglish
Score (nominal)25
Publication indicators WoS Citations = 8; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.093; WoS Impact Factor: 2011 = 0.611 (2) - 2011=0.648 (5)
Citation count*11 (2015-04-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?